# SDR DHL9770265D

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Cracked
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, E/E DOOR EXT SKIN HAS CRACK AT FWD LEFT AREA 6 INBD OF CORNER  BETWEEN FASTENERS.  REPLACED SKIN PER SRM 51-10-5  24 BY 24.  RIGGED DOOR PER M/M 52-40-11, N/R 3080.
